MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70

RADIOMETER MEDICAL APS SAFEPICO70
Model Number 956-610
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Incident date estimated.
 
Event or Problem Description
According to the complaint, a warehouse operator found that a safepico retail box was missing the inserts, qualified certificate and 2 samplers.
 
Additional Manufacturer Narrative
The root cause of this nonconformity is operator error during packing process.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key21949609
Report Number3002807968-2025-00067
Device Sequence Number8720438
Product Code JKA
UDI-Device Identifier05700699566102
UDI-Public(01)05700699566102(17)270312(10)DX04
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number956-610
Device Catalogue Number956-610
Device Lot NumberDX04
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown